| Model Number |
6DCT |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
Extubate (2402)
| Date of Event |
05/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device's side of the hub broke off so there was nothing attached to the inner cannula.The customer reported that they replaced the tracheostomy tube.